# SDR AALA20111219TUL01

- Difficulty date: December 19, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N474
- Make and model: Doug DC-9-82
- Aircraft serial: 49649
- Aircraft time: 67,847 hours, 35,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, LOWER DOOR BEAM VERTICAL AND HORIZONTAL LEG HAS CORROSION, STATIONS 1155 TO 1212.  REMOVED CORROSION AND INSTALLED DOUBLER REPAIR AS PER AARD 53-10-00-3.
